MAUDE Adverse Event Report: ZOLL CIRCULATION AUTOPULSE PLATFORM RESUSCITATION; CARDIAC CHEST COMPRESSOR

ZOLL CIRCULATION AUTOPULSE PLATFORM RESUSCITATION; CARDIAC CHEST COMPRESSOR
Model Number MODEL 100
Medical Device Problem Code Visual Prompts will not Clear (2281)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/13/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
During device check, the autopulse platform (sn (b)(4) ) displayed user advisory (ua) 41 (patient temperature sensor failure) error message.The user was unable to clear the ua41 error message.No patient involvement.
 
Event or Problem Description
During device check, the autopulse platform (sn (b)(4) ) displayed user advisory (ua) 41 (patient temperature sensor failure) error message.No patient involvement.
 
Additional Manufacturer Narrative
The reported complaint of the autopulse platform (sn (b)(6)) displayed a user advisory (ua) 41 (patient temperature sensor failure) error message was confirmed based on the archive data review but not confirmed during the functional testing.No device malfunction was observed that could have caused or contributed to the reported ua41 error message.The storage conditions are not known; however, factors such as ambient storage condition (e.G.A fire truck sitting in a hot and humid environment and/or being exposed to direct sunlight for long hours) as well as using the platform on a soft surface that may block air vents will increase the internal temperature of the autopulse platform and can cause the occurrence of a ua41 error message.Upon visual inspection, unrelated to the reported complaint, cracked front enclosure was observed likely due to user mishandling such as a drop.The damaged front enclosure was replaced to address this issue.In addition, unrelated to the reported complaint, the encoder drive shaft does not rotate smoothly, exhibits binding and resistance due to a sticky clutch plate.The sticky clutch plate was deburred to address the issue.The cause for the sticky clutch could be due to normal wear and tear.The impact of a sticky clutch was not severe enough to make the platform non-functional.The autopulse platform was manufactured in 2013 and is more than 7 years old, past the expected service life of 5 years.A review of the autopulse platform archive was performed, and it showed multiple ua41 (patient temperature sensor failure) error messages to have occurred around the customer's reported event date; thus, confirming the reported complaint.The temperature sensor was replaced as a precautionary measure to address the reported complaint.The autopulse platform passed initial functional testing without any fault or error, and therefore, the reported complaint could not be replicated.Following service, the autopulse was subjected to the run-in test using the 95% patient large resuscitation test fixture (lrtf) with good known test batteries until discharged without any fault or error.Load cell characterization test was performed and confirmed both cell modules are functioning within the specification.

Brand Name
AUTOPULSE PLATFORM RESUSCITATION
Common Device Name
CARDIAC CHEST COMPRESSOR
Manufacturer (Section D)
ZOLL CIRCULATION
2000 ringwood ave.
san jose CA 95131
MDR Report Key11121302
Report Number3010617000-2021-00006
Device Sequence Number677149
Product Code DRM
UDI-Device Identifier00849111001090
UDI-Public00849111001090
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K112998
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMODEL 100
Device Catalogue Number8700-0740-11
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/04/2021
Initial Date Received by Manufacturer 12/14/2020
Supplement Date Received by Manufacturer12/14/2020
Initial Report FDA Received Date01/05/2021
Supplement Report FDA Received Date04/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1